On two-stage shrinkage testtimation

Bhattacharya, C. G. ; Prakasa Rao, B. L. S. (1990) On two-stage shrinkage testtimation Communications in Statistics - Theory and Methods, 19 (10). pp. 3527-3528. ISSN 0361-0926

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/03610929008830395


The general procedure of two stage shrinkage testimation formulated in Adlce and Gokhale [Commun. Statist.- Theory Meth. 18, 633-627 (1989)] k further generalized and extended to the multiparameter case. Local optimal-ity result of that paper, in the restricted set up of univariate location families and scalar families, is generalized without any restriction on the parametric family. The local unbiasedness result of that paper is also generalized and in addition local risk- unbiasedness is considered. The optimality and risk-unbiasedness results are proved for the usual matrix loss and their validity for an arbitrary quadratic loss deduced as corollaries.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
Keywords:Two Stage Shrinkage Testimation; Heal Optimal-Ity; Local Unbiasedness; Local Risk-Unbiasedness
ID Code:37227
Deposited On:26 Apr 2011 10:30
Last Modified:26 Apr 2011 10:30

Repository Staff Only: item control page